Anna De Masi
Anna De Masi
Professor in Probability, University of L'Aquila (Italy)
Dirección de correo verificada de univaq.it
TítuloCitado porAño
An invariance principle for reversible Markov processes. Applications to random motions in random environments
A De Masi, PA Ferrari, S Goldstein, WD Wick
Journal of Statistical Physics 55 (3-4), 787-855, 1989
3381989
Mathematical methods for hydrodynamic limits
A DeMasi, E Presutti
Springer, 2006
2882006
Reaction-diffusion equations for interacting particle systems
A De Masi, PA Ferrari, JL Lebowitz
Journal of statistical physics 44 (3-4), 589-644, 1986
2451986
Reaction-diffusion equations for interacting particle systems
A De Masi, PA Ferrari, JL Lebowitz
Journal of statistical physics 44 (3-4), 589-644, 1986
2451986
Incompressible navier‐stokes and euler limits of the boltzmann equation
A de Masi, R Esposito, JL Lebowitz
Communications on Pure and Applied Mathematics 42 (8), 1189-1214, 1989
2151989
Glauber evolution with Kac potentials. I. Mesoscopic and macroscopic limits, interface dynamics
A De Masi, E Orlandi, E Presutti, L Triolo
Nonlinearity 7 (3), 633, 1994
1691994
A survey of the hydrodynamical behavior of many-particle systems
A De Masi, N Ianiro, A Pellegrinotti, E Presutti
NASA STI/Recon Technical Report A 85, 123-294, 1984
1361984
Travelling fronts in non-local evolution equations
A De Masi, T Gobron, E Presutti
Archive for rational mechanics and analysis 132 (2), 143-205, 1995
1311995
Stability of the interface in a model of phase separation*
A De Masi, E Orlandi, E Presutti, L Triolo
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 124 (5 …, 1994
1211994
Rigorous derivation of reaction-diffusion equations with fluctuations
A De Masi, PA Ferrari, JL Lebowitz
Physical review letters 55 (19), 1947, 1985
1161985
Rigorous derivation of reaction-diffusion equations with fluctuations
A De Masi, PA Ferrari, JL Lebowitz
Physical review letters 55 (19), 1947, 1985
1161985
The weakly asymmetric simple exclusion process
A De Masi, E Presutti, E Scacciatelli
Annales de l'IHP Probabilités et statistiques 25 (1), 1-38, 1989
1091989
Mathematical methods for hydrodynamic limits
A De Masi, E Presutti
Lecture Notes in Mathematics, 1991
781991
Uniqueness and global stability of the instanton in non local evolution equations
ADEME ORLANDI–E, PL TRIOLO
Rend. Mat. Appl 14, 693-723, 1994
771994
Motion by curvature by scaling nonlocal evolution equations
A De Masi, E Orlandi, E Presutti, L Triolo
Journal of statistical physics 73 (3-4), 543-570, 1993
741993
Microscopic structure at the shock in the asymmetric simple exclusion
A De Masi, C Kipnis, E Presutti, E Saada
Stochastics: An International Journal of Probability and Stochastic …, 1989
701989
Self-diffusion in one-dimensional lattice gases in the presence of an external field
A De Masi, PA Ferrari
Journal of statistical physics 38 (3-4), 603-613, 1985
701985
Brownian fluctuations of the interface in the D= 1 Ginzburg-Landau equation with noise
S Brassesco, A De Masi, E Presutti
Annales de l'IHP Probabilités et statistiques 31 (1), 81-118, 1995
681995
Hydrodynamic limit for interacting neurons
A De Masi, A Galves, E Löcherbach, E Presutti
Journal of Statistical Physics 158 (4), 866-902, 2015
652015
Microscopic selection principle for a diffusion-reaction equation
M Bramson, P Calderoni, A De Masi, P Ferrari, J Lebowitz, ...
Journal of Statistical Physics 45 (5-6), 905-920, 1986
591986
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20